Alert archive / Utah / Winter Storm Warnings in 2018

Winter Storm Warning 4, NWS Salt Lake City, UT

April 11, 2018

NWS Salt Lake City, UT issued this winter storm warning at Apr 11, 2018, 2:45 PM MDT. It took effect at Apr 12, 2018, 6:00 AM MDT. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2018, 2:45 PM MDT (20:45 UTC)
In effect from
Apr 12, 2018, 6:00 AM MDT
Expired
Apr 13, 2018, 9:40 AM MDT
In force
28 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted.

701 
WWUS45 KSLC 112045
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
245 PM MDT Wed Apr 11 2018

UTZ008-120600-
/O.NEW.KSLC.WS.W.0004.180412T1200Z-180413T1800Z/
Wasatch Mountains South of I-80-
Including the cities of Alta and Brighton
245 PM MDT Wed Apr 11 2018

...WINTER STORM WARNING IN EFFECT FROM 6 AM THURSDAY TO NOON MDT
FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 8 to 16
  inches, with localized higher amounts in the Upper Cottonwoods. 
 
* WHERE...Wasatch Mountains South of I-80.

* WHEN...From 6 AM Thursday to noon MDT Friday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions
  including Interstate 80 through Parley's Canyon, Little and Big
  Cottonwood Canyons. Be prepared for significant reductions in
  visibility at times. Strong winds may cause blowing and 
  drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ007-009-010-120600-
/O.NEW.KSLC.WW.Y.0012.180412T1200Z-180413T1800Z/
Wasatch Mountains I-80 North-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-
Including the cities of Woodruff, Randolph, Mirror Lake Highway, 
and Scofield
245 PM MDT Wed Apr 11 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THURSDAY TO NOON
MDT FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10
  inches, with localized higher amounts.

* WHERE...Wasatch Mountains I-80 North, Western Uinta Mountains 
  and Wasatch Plateau/Book Cliffs.

* WHEN...From 6 AM Thursday to noon MDT Friday.

* ADDITIONAL DETAILS...Plan on occasional winter driving
  conditions on high elevation roadways. Be prepared for reduced 
  visibilities at times. Blowing and drifting of snow may occur in
  strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ517-518-120600-
/O.NEW.KSLC.WW.Y.0012.180412T1800Z-180413T1800Z/
Central Mountains-Southern Mountains-
Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, 
Panguitch, and Bryce Canyon
245 PM MDT Wed Apr 11 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON THURSDAY TO NOON
MDT FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10
  inches, with localized higher amounts.

* WHERE...Central mountains and southern mountains.

* WHEN...From noon Thursday to noon MDT Friday.

* ADDITIONAL DETAILS...Plan on occasional winter driving
  conditions on high elevation roadways. Be prepared for reduced
  visibilities at times. Blowing and drifting of snow may occur in
  strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
6 follow-up statements
895 
WWUS45 KSLC 121034
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
434 AM MDT Thu Apr 12 2018


UTZ008-121800-
/O.CON.KSLC.WS.W.0004.180412T1200Z-180413T1800Z/
Wasatch Mountains South of I-80-
Including the cities of Alta and Brighton
434 AM MDT Thu Apr 12 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 10 
  inches, with localized amounts up to 16 inches, are expected.

* WHERE...Wasatch Mountains South of I-80.

* WHEN...Until noon MDT Friday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions along
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ007-009-010-121800-
/O.CON.KSLC.WW.Y.0012.180412T1200Z-180413T1800Z/
Wasatch Mountains I-80 North-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-
Including the cities of Woodruff, Randolph, Mirror Lake Highway, 
and Scofield
434 AM MDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 7 
  inches, with localized amounts up to 14 inches, are expected.

* WHERE...Wasatch Mountains I-80 North, Western Uinta Mountains 
  and Wasatch Plateau/Book Cliffs.

* WHEN...Until noon MDT Friday.

* ADDITIONAL DETAILS...Plan on hazardous travel conditions through
  the mountain passes. Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ517-518-121800-
/O.CON.KSLC.WW.Y.0012.180412T1800Z-180413T1800Z/
Central Mountains-Southern Mountains-
Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, 
Panguitch, and Bryce Canyon
434 AM MDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
NOON MDT FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 inches,
  with localized amounts up to 10 inches, are expected.

* WHERE...Central Mountains and Southern Mountains.

* WHEN...From noon today to noon MDT Friday.

* ADDITIONAL DETAILS...Plan on hazardous travel conditions through
  the higher mountain passes. Be prepared for reduced visibilities
  at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
011 
WWUS45 KSLC 121429
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
829 AM MDT Thu Apr 12 2018

UTZ008-122230-
/O.CON.KSLC.WS.W.0004.000000T0000Z-180413T1800Z/
Wasatch Mountains South of I-80-
Including the cities of Alta and Brighton
829 AM MDT Thu Apr 12 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY...

* WHAT...Heavy snow. Storm total accumulation 8 to 16 inches with
  locally higher amounts, mainly in the upper Cottonwood Canyons.

* WHERE...Wasatch Mountains South of I-80.

* WHEN...Until noon MDT Friday.

* ADDITIONAL DETAILS...Plan on winter driving conditions along 
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ007-009-010-122230-
/O.CON.KSLC.WW.Y.0012.000000T0000Z-180413T1800Z/
Wasatch Mountains I-80 North-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-
Including the cities of Woodruff, Randolph, Mirror Lake Highway, 
and Scofield
829 AM MDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
FRIDAY...

* WHAT...Snow. Storm total accumulation of 5 to 10 inches with
  locally higher amounts.

* WHERE...Wasatch Mountains I-80 North, Western Uinta Mountains 
  and Wasatch Plateau/Book Cliffs.

* WHEN...Until noon MDT Friday.

* ADDITIONAL DETAILS...Plan on winter driving conditions along 
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ517-518-122230-
/O.CON.KSLC.WW.Y.0012.180412T1800Z-180413T1800Z/
Central Mountains-Southern Mountains-
Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, 
Panguitch, and Bryce Canyon
829 AM MDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
NOON MDT FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10
  inches.

* WHERE...Central Mountains and Southern Mountains.

* WHEN...From noon today to noon MDT Friday.

* ADDITIONAL DETAILS...Plan on winter driving conditions along 
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
868 
WWUS45 KSLC 122132
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
332 PM MDT Thu Apr 12 2018

UTZ008-130600-
/O.CON.KSLC.WS.W.0004.000000T0000Z-180413T1800Z/
Wasatch Mountains South of I-80-
Including the cities of Alta and Brighton
332 PM MDT Thu Apr 12 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY...

* WHAT...Heavy snow. Storm total accumulation 8 to 16 inches 
  with locally higher amounts, mainly in the upper Cottonwood 
  Canyons.

* WHERE...Wasatch Mountains South of I-80.

* WHEN...Until noon MDT Friday.

* ADDITIONAL DETAILS...Plan on winter driving conditions along 
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ007-009-010-130600-
/O.CON.KSLC.WW.Y.0012.000000T0000Z-180413T1800Z/
Wasatch Mountains I-80 North-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-
Including the cities of Woodruff, Randolph, Mirror Lake Highway, 
and Scofield
332 PM MDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
FRIDAY...

* WHAT...Snow. Storm total accumulation of 5 to 10 inches with 
  locally higher amounts.

* WHERE...Wasatch Mountains I-80 North, Western Uinta Mountains 
  and Wasatch Plateau/Book Cliffs.

* WHEN...Until noon MDT Friday.

* ADDITIONAL DETAILS...Plan on winter driving conditions along 
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ517-518-130600-
/O.CON.KSLC.WW.Y.0012.000000T0000Z-180413T1800Z/
Central Mountains-Southern Mountains-
Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, 
Panguitch, and Bryce Canyon
332 PM MDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10 
  inches.

* WHERE...Central Mountains and Southern Mountains.

* WHEN...From noon today to noon MDT Friday.

* ADDITIONAL DETAILS...Plan on winter driving conditions along 
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
269 
WWUS45 KSLC 130437
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
1037 PM MDT Thu Apr 12 2018

UTZ008-131300-
/O.CON.KSLC.WS.W.0004.000000T0000Z-180413T1800Z/
Wasatch Mountains South of I-80-
Including the cities of Alta and Brighton
1037 PM MDT Thu Apr 12 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY...

* WHAT...Heavy snow. Storm total accumulation 8 to 16 inches 
  with locally higher amounts, mainly in the upper Cottonwood 
  Canyons.

* WHERE...Wasatch Mountains South of I-80.

* WHEN...Until noon MDT Friday.

* ADDITIONAL DETAILS...Plan on winter driving conditions along 
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ518-131100-
/O.EXT.KSLC.WW.Y.0012.000000T0000Z-180413T1100Z/
Southern Mountains-
Including the cities of Loa, Panguitch, and Bryce Canyon
1037 PM MDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 AM MDT FRIDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10 
  inches.

* WHERE...Central Mountains and Southern Mountains.

* WHEN...Until 5 AM MDT Friday.

* ADDITIONAL DETAILS...Plan on winter driving conditions along 
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ007-009-010-517-131300-
/O.CON.KSLC.WW.Y.0012.000000T0000Z-180413T1800Z/
Wasatch Mountains I-80 North-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-Central Mountains-
Including the cities of Woodruff, Randolph, Mirror Lake Highway, 
Scofield, Cove Fort, Koosharem, and Fish Lake
1037 PM MDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
FRIDAY...

* WHAT...Snow. Storm total accumulation of 5 to 10 inches with 
  locally higher amounts.

* WHERE...Wasatch Mountains I-80 North, Western Uinta Mountains 
  and Wasatch Plateau/Book Cliffs.

* WHEN...Until noon MDT Friday.

* ADDITIONAL DETAILS...Plan on winter driving conditions along 
  all routes through the mountains. Be prepared for significant 
  reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
172 
WWUS45 KSLC 130905
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
305 AM MDT Fri Apr 13 2018


UTZ007-009-010-131015-
/O.CAN.KSLC.WW.Y.0012.000000T0000Z-180413T1800Z/
Wasatch Mountains I-80 North-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-
Including the cities of Woodruff, Randolph, Mirror Lake Highway, 
and Scofield
305 AM MDT Fri Apr 13 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Scattered snow showers through this afternoon will generate 
little additional accumulation today. Shower activity will end by
early this evening.

$$

UTZ518-131015-
/O.CAN.KSLC.WW.Y.0012.000000T0000Z-180413T1100Z/
Southern Mountains-
Including the cities of Loa, Panguitch, and Bryce Canyon
305 AM MDT Fri Apr 13 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Scattered snow showers will develop this morning. Additional
accumulations are expected to be minimal today.

$$

UTZ008-131800-
/O.CON.KSLC.WS.W.0004.000000T0000Z-180413T1800Z/
Wasatch Mountains South of I-80-
Including the cities of Alta and Brighton
305 AM MDT Fri Apr 13 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* WHAT...Heavy snow. Additional snow accumulations of 1 to 4
  inches, are expected.

* WHERE...Wasatch Mountains South of I-80.

* WHEN...Until noon MDT today.

* ADDITIONAL DETAILS...Plan on slick road surfaces along all
  routes through the warned area this morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ517-131800-
/O.CON.KSLC.WW.Y.0012.000000T0000Z-180413T1800Z/
Central Mountains-
Including the cities of Cove Fort, Koosharem, and Fish Lake
305 AM MDT Fri Apr 13 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
TODAY...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches, 
  with localized amounts up to 6 inches, are expected.

* WHERE...Central Mountains.

* WHEN...Until noon MDT today.

* ADDITIONAL DETAILS...Plan on slippery road conditions and all
  routes through the warned area this morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
797 
WWUS45 KSLC 131540
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
940 AM MDT Fri Apr 13 2018

UTZ008-131645-
/O.CAN.KSLC.WS.W.0004.000000T0000Z-180413T1800Z/
Wasatch Mountains South of I-80-
Including the cities of Alta and Brighton
940 AM MDT Fri Apr 13 2018

...WINTER STORM WARNING IS CANCELLED...

Occasional snow showers will continue across the Wasatch Mountains
south of I-80 into the afternoon, but any resulting accumulations
will remain light. Therefore, the winter storm warning has been
cancelled.

$$

UTZ517-131645-
/O.CAN.KSLC.WW.Y.0012.000000T0000Z-180413T1800Z/
Central Mountains-
Including the cities of Cove Fort, Koosharem, and Fish Lake
940 AM MDT Fri Apr 13 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Occasional snow showers will continue across the central Utah
mountains into the afternoon, but any resulting accumulations 
will remain light. Therefore, the winter weather advisory has 
been cancelled.

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Apr 11, 8:47 AM MDT, 5 hours 58 minutes earlier.

Area forecast discussion, Apr 11, 8:47 AM MDT, 5 hours 58 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
847 AM MDT Wed Apr 11 2018

.SYNOPSIS...A mild southwesterly flow will remain across the
region today. A substantially colder storm system will impact the
region Thursday into Friday, with high pressure returning for the
weekend.

&&

.DISCUSSION...Fairly pronounced mid-level drying is noted on
morning water vapor imagery as Utah takes a break in the storm
cycle before the next significant storm impacts the region
Thursday into Friday. A longwave trough is located off the Pacific
Northwest and Canadian Coast this morning. A strong shortwave is
rotating around the base of this trough and will cross the western
United States late Wednesday into Friday.

Ahead of this trough, a strengthening gradient through the day
today and into this evening will increase winds across
southwestern and west central Utah by late afternoon. With this
significant of a pressure gradient and 60kt+ 700mb flow, expect
winds to stay elevated and strong through the night and into
Thursday morning in these areas.

The associated cold front is expected to cross the state from
west to east Thursday. This is expected to be a strong cold front,
with a substantial pressure gradient in the post frontal
environment. Expect strong winds in the normal post-frontal
favored locations including Castle Country, the western Uinta
Basin and the Great Salt Lake Desert and Mountains.

Current high wind warnings and watches are in good shape at this
time. Will wait for the remainder of the 12Z guidance before
determining whether to upgrade remaining watches to warnings. Also
may need to add a wind headline to northern Utah County as this is
typical of the type of system that will bring strong winds to the
area downwind of Point of the Mountain.

Anticipate a frontal band of moderate to heavy precipitation which
will likely mix with or change to snow all the way to valley
floors with 700mb temperatures near -8 to -10C. It may be hard to
see much accumulation for much of the Wasatch Front as the cold
front will come through during the late morning/early afternoon
with April insolation. Will coordinate impacts related to snow
accumulation with various partners before the afternoon package.

For now, though, minor updates to the forecast as temperatures
across the Wasatch Front south of Ogden as temperatures are
already near 60F. No other updates are anticipated.

&&

.AVIATION...The SLC terminal will see VFR conditions through the
day. Light northwest winds are settling in and should continue until
switching to the southeast between 02z and 03z. Cigs will begin to
lower below 7000 ft AGL after 03z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...High Wind Watch from Thursday afternoon through late Thursday
     night for UTZ011-012.

     High Wind Watch from Thursday morning through Thursday afternoon
     for UTZ020-021.

     High Wind Warning from 6 PM this evening to noon MDT Thursday
     for UTZ015-016.

     High Wind Watch from Thursday morning through late Thursday
     night for UTZ005.

WY...None.
&&

Kruse/Dewey

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Apr 11, 5:26 AM MDT, 9 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
526 AM MDT Wed Apr 11 2018

UTZ001>016-019>021-517-518-WYZ021-121200-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
526 AM MDT Wed Apr 11 2018

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Mild weather is expected once again today, with high temperatures
5 to 10 degrees above normal in the north, and 10 to 15 degrees
above normal in the south.

South winds will strengthen late this afternoon and this evening
across west central and southwest Utah, potentially gusting in
excess of 60 mph late this evening and overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A strong cold front will bring much colder temperatures to the
outlook are Thursday through Friday. Significant snow
accumulations are expected across the higher terrain during this
time, with snow levels falling to the valley floors of western
Utah including the I-15 corridor from the Idaho Border to Cedar
City. Accumulations are expected on grassy and elevated surfaces,
particularly along the benches of the Wasatch Front south to near
Fillmore and Beaver.

Strong south to southwest winds are expected to continue Thursday
morning across west central and southwest Utah, then spread into
south central Utah, Lake Powell, and possibly the San Rafael swell
late morning through afternoon. Behind this front strong northwest
winds gusting in excess of 60 mph are possible across northwest
Utah as well as the western Uinta Basin and Castle Country.

A much colder airmass behind this front will drop overnight low
temperatures below freezing in many valley locations both
Thursday and Friday nights.

High pressure is expected to bring a warming trend over the
weekend, with another cold storm system expected late Monday into
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:57 AM MDTHigh Wind WarningSLC56 hr
Apr 11, 2:34 PM MDTWind AdvisorySLC30 hr
Apr 11, 2:45 PM MDTWinter Weather AdvisorySLC43 hr

Nearby

Winter Storm Warnings in Utah, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.